Ugghhhh... I am so frustrated! I take pain meds to manage the pain caused by my fistula and the burns in my colon from the radiation treatments. My Dr is very sensitive to my needs in this matter. So anyway, we had to change my meds cause the hydro was no longer working. He gave my another script for something better. Well in his instructions he put take 2 and in parenthesis put can take three. He knows how bad it gets. Well my damn insurance company will only cover my meds if they last according to the take 2 a day. So I am having to wait for 15 days as opposed to the 10 days. He approves the refill!! He wouldnt if I was too early for a fill. I understand the pharmacy doesnt want to get in trouble. But in the meantime I have to suffer and miss work. I am hoping the phamacist can talk to the dr about this. They are right around the hall from each other. Ugghhhh... Wish me luck!
About this blog
New to Site
Entries in this blog
Hi Everyone..... I'm new to this forum and just wanted to put myself out there and say Hi!! I received my colostomy after complications from my radiation treatments that I received 5yrs ago. Count them 5 years ago!! I was diagnosed with cervical cancer 6 yrs ago and proceeded with chemo and radiation. After my treatment were done and over, I had been experiencing pain in my pelvic region. After many more dr appts they discovered I had sustained some nasty burns in my colon from the radiation. Fast forward 4 yrs.... I started experiencing a lot more pain, pain that pain meds wouldn't even touch. I found out that I had developed a fistula. The fistula ended up through the vagina wall. Not a pleasant site!! One year ago I received my colostomy. It has been a godsend!! I still get depressed sometimes wishing my life was normal. Alas!! This is my new normal.
I am happy to have found this site though. I find that I have many questions still and do not know who to ask. I enjoy reading your stories that offer humor to the things that have made me cry not so long ago. Looking forward to making friends.